62273members
327834posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Terrible knee pain

3 REPLIES 3
Member

Re: Terrible knee pain

I have been on Tamoxifen (Treva)for 4 years now!  This year I have noticed that I get terrible leg cramps at night and have started suffering joint pain.  On Friday I developed an excruciating pain in my right thumb and I think I may have thumb arthritis.  I am thinking the Tamoxifen has caused this.  Yes I think I will go back onto glucosamine and cod liver oil to see if it makes a difference.

Member

Re: Terrible knee pain

How did you solved this problem?

 

Member

Re: Terrible knee pain

Hi Eva, joint pain is a known side effect of Arimidex. All the aromatose inhibitors block the production of oestrogen and block the uptake by receptor cells in the tumour. The information leaflet with your tablets will explain this. I have had the same stiffness and joint pain which exercise has helped with. You don’t say how old you are but I’m guessing post menopausal to be prescribed this. It could be a degree of osteoarthritis too which is what the X-rays are for. Glucosamine and chondritin available over the counter to help lubricate the joints may help and have you considered swimming as that is non weight bearing exercise. Hope this helps. 🙂
Member

Terrible knee pain

Been on Arimidex for 10 months after BC reoccurrence after 12yrs, mx failed recon and sepsis. My GP does not think my knee pain is due to meds but it has only happened over last few months, can hardly get up after sitting and difficulty walking or getting out of car, sending me for x-ray so will see what this shows (or not) 🙄